Hauptmenü öffnen
Forschungsportal |
Über das Portal
Publications
Projects
Talks
Awards
Doctorates
Habilitations
Persons
Organisations
DE
|
EN
The volume of simplices in high-dimensional Poisson-Delaunay tessellations
Gusakova, Anna; Thäle, Christoph
Research article (journal)
| Peer reviewed
Details about the publication
Journal:
Annales Henri Lebesgue (AHL)
Volume:
4
Page range:
121-153
Status:
Published
Release year:
2021
Language in which the publication is written:
English
DOI:
10.5802/ahl.68
Keywords:
Berry–Esseen bound; central limit theorem; cumulants; high dimensions; mod-phi convergence; moderate deviations; large deviations; random simplex; Poisson–Delaunay tessellation; stochastic geometry
Authors from the University of Münster
Gusakova
,
Anna
Juniorprofessorship of applied mathematics (Prof. Gusakova)